Alveolar bone height of primary and first permanent molars in healthy seven- to nine-year-old children

Needleman, H. L., Ku, T. C., Nelson, L., Allred, E. and Seow, W. K. (1997) Alveolar bone height of primary and first permanent molars in healthy seven- to nine-year-old children. Journal of Dentistry for Children, 64 3: 188-&.

Author Needleman, H. L.
Ku, T. C.
Nelson, L.
Allred, E.
Seow, W. K.
Title Alveolar bone height of primary and first permanent molars in healthy seven- to nine-year-old children
Journal name Journal of Dentistry for Children   Check publisher's open access policy
ISSN 0022-0353
Publication date 1997-05
Sub-type Article (original research)
Volume 64
Issue 3
Start page 188
End page &
Total pages 10
Language eng
Keyword alveolar bone
children
Primary Dentition
Prepubertal Periodontitis
Juvenile Periodontitis
Deciduous Dentition
Prevalence
Disease
Age
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Dentistry Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Fri, 09 Sep 2011, 04:56:46 EST by System User on behalf of School of Dentistry